# SDR AT0600012

- Difficulty date: March 19, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039251
- Part serial: 94176
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM GALLEY TO ROW 10 INOPERATIVE.  REMOVED AND REPLACED BATTERY SUPPLY EMERGENCY LIGHT PER AMM 33-51-03, TESTED OPS GOOD AT THIS TIME.
